Fibrations in bicategories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 21 (1980) no. 2, p. 111-160
@article{CTGDC_1980__21_2_111_0,
     author = {Street, Ross},
     title = {Fibrations in bicategories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {21},
     number = {2},
     year = {1980},
     pages = {111-160},
     zbl = {0436.18005},
     mrnumber = {574662},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1980__21_2_111_0}
}
Street, Ross. Fibrations in bicategories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 21 (1980) no. 2, pp. 111-160. http://www.numdam.org/item/CTGDC_1980__21_2_111_0/

1 J. Benabou, Introduction to bicategories, Lecture Notes in Math. 47, Springer (1967), 1-77. | MR 220789

2 J. Cole, The bicategory of topoi, and spectra, J. Pure Appl. Algebra ( to appear).

3 R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1957. | MR 345092 | Zbl 0080.16201

4 J.W. Gray, Fibred and cofibred categories, Proc. Conference on categ. Algebra at La Jolla, Springer (1966), 21-83. | MR 213413 | Zbl 0192.10701

5 J.W. Gray, Formal category theory: Adjointness for 2-categories, Lecture Notes in Math. 391, Springer (1974). | MR 371990 | Zbl 0285.18006

6 G.M. Kelly & R.H. Street, Review of the elements of 2-categories, Lecture Notes in Math. 420, Springer (1974), 75-103. | MR 357542 | Zbl 0334.18016

7 A. Kock, Monads for which structures are adjoint to units, Aarhus Univ. Preprint Series 35 (1972 - 73), 1-15. | MR 1359690

8 F.W. Lawvere, Ordinal sums and equational doctrines, Lecture Notes in Math. 80, Springer (1969), 141-155. | MR 240158 | Zbl 0165.03204

9 F.W. Lawvere, Metric spaces, generalized logic, and closed categories, Rend. Sem. Mate. e Fisico Milano 43 (1974), 135-166. | MR 352214 | Zbl 0335.18006

10 S. Mac Lane, Categories for the working mathematician, Springer, 1971. | MR 1712872 | Zbl 0906.18001

11 H. Schubert, Categories, Springer, 1972. | MR 349793 | Zbl 0253.18002

12 R.H. Street, Fibrations and Yoneda's Lemma in a 2-category, Lecture Notes in Math. 420, Springer (1974), 104-133. | MR 396723 | Zbl 0327.18006

13 R.H. Street, Elementary cosmoi I, Lecture Notes in Math. 420, Springer (1974), 134-180. | MR 354813 | Zbl 0325.18005

14 R.H. Street, Limits indexed by category-valued 2-functors, J. Pure Appl. Algebra 8 (1976), 149 - 181. | MR 401868 | Zbl 0335.18005

15 V. Zoberlein, Doktrinen auf 2-Kategorien, Manuscript, Math. Inst. Univ. Zürich, 1973.

16 R.H. Street, Cosmoi of internal categories, Trans. A.M.S. ( to appear). | Zbl 0393.18009